Katedra Geometrii Analitycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1977] [1974]
1-200 z 260.

2019

2018

2017

251.
Wolf Barth (1942–2016), JAHRESBER. DTSCH. MATH.-VER. vol. 119, no. 4 (2017), 273–292

2016

2015

227.
A long and winding road to definable sets, JOURNAL OF SINGULARITIES vol. 13 (2015), 57-86

2014

2013

2012

202.
Invariants of hypersurfaces and logarithmic differential form, (2012), "Contributions to Algebraic Geometry, P. Pragacz", European Mathematical Society (EMS)
201.
Seshadri and packing constants, (2012), "Contributions to algebraic geometry; Impanga Lecture Notes", European Mathematical Society (EMS)

2011

196.
Euler characteristic of complete intersection vol. 8 (2011), " Complex and Differential Geometry, Conference held at Leibniz Universitaet Hannover, September 14-18, 2009.", Springer

2010

2009

168.
Michał Kapustka, Tomasz Szemberg, T.Bauer,S.DiRocco,B.Harbourne,A.Knutsen,W.Syzdek
A primer on Seshadri constants vol. Contemporary Mathematics (496) (2009), "Interactions of Classical and Numerical Algebraic Geometry", American Mathematical Society (AMS)
164.
O pewnym kontrprzykładzie, MATEMATYKA-SPOŁECZEŃSTWO-NAUCZANIE vol. 43 (7) (2009), 5-9
161.
On certain diophantine equations related to triangular and tetrahedral numbers, XI INTERNATIONAL WORKSHOP FOR YOUNG MATHEMATICANS, NUMBER THEORY, KRAKÓW, 14-20 SEPTEMBER 2008 (2009), 211-22

2008

155.

2007

151.
Fonctions et Ensembles Analytiques, (2007), "Ensembles Sous-analytiques à la Polonaise", HERMANN, éditeurs des sciences et des arts depuis
138.
137.
Zastosowanie krzywych eliptycznych w teorii liczb, W NAUKA I BIZNES: INNOWACYJNE PROJEKTY DOKTORANTÓW UJ, CITTRU, KRAKÓW (2007), 165-167

2006

2005

131.
Approximation of analytic sets with proper projection by Nash sets, C. R. MATH. ACAD. SCI. PARIS 341 (2005) no. 12, 747-750
125.
Sławomir Rams, Q.M.Nguyen
On the Geometry of the Coble-Dolgachev sextic, MATEMATICHE (CATANIA) (2005) 58 No 1
124.
122.
Projective surfaces with many skew lines, PROC. AMER. MATH. SOC. 133, No.1, 11--13 (2005)
120.
A bound for Seshadri constant on $ Bbb Psp 2$, REND. SEM. MAT. UNIV. POLITEC. TORINO 63 (2005), no. 1, 111--113
119.
118.
116.
A note on arithmetic progressions on quartic elliptic curves, J. INTEGER SEQ. 8 (2005), np. 3, Article 05.3.1

2004

115.
Seshadri fibrations on algebraic surfaces, ANNALES ACADEMIAE PEDAGOGICAE CRACOVIENSIS vol. 23 (2004), 225-229
114.
On approximation of analytic sets, MANUSCRIPTA MATH. 114 (2004) no. 1, 45-60
112.
111.
Seshadri constants in half-periods of an abelian surface, J. PURE APPL. ALGEBRA 194 (2004), no. 1-2, 183--191

2003

109.
Cyclic coverings of Fano threefolds, ANN. POLON. MATH. 80 (2003), 117--124
108.
On quartics with three-divisible sets of cusps, MANUSCRIPTA MATH. 111 (2003), 29--41
107.
A note on k-very ampleness of a bundle on a blown up plane, BEITRAGE ALGEBRA GEOM. 44 (2003), no. 2, 525--530
105.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stueckrad
Properties of Entire Functions Over Polynomial Rings via Groebner Bases, APPL. ALGEBRA ENGRG. COMM. COMPUT. 14 (2003), 1--10

2002

104.
Nullstellensatz and cycles of zeroes of holomorphic mappings, ANN. POLON. MATH. 78 (2002), no. 2, 181--191
102.
Three-divisible families of skew lines on a smooth projective quintic, TRANS. AMER. MATH. SOC. 354 (2002), no. 6, 2359--2367 (electronic)
101.
A note on general blow-ups of abelian surfaces, J. PURE APPL. ALGEBRA 176 (2002), no. 1, 81--88

2001

99.
Generative complexity in semigroup varieties, J. PURE APPL. ALGEBRA 165 (2001) no. 2, 137-149
98.
Defect of a nodal hypersurface, MANUSCRIPTA MATH. 104 (2001), no. 3, 325--331
97.
New reduction in the Jacobian conjecture, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 203--206.
96.
95.
Sławomir Rams, R.Achilles
Intersection numbers, Segre numbers and generalized Samuel multiplicities, ARCH. MATH. (BASEL) 77 (2001), no. 5, 391--398
94.
On the index of contact and multiplicities for bigraded rings, MANUSCRIPTA MATH. 106 (2001), no. 3, 339--347
93.
Kamil Rusek, S.Łojasiewicz,T.Maszczyk
On the Weierstrass division, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 49--58

2000

89.
On intersections with hypersurfaces and normal pseudo-flatness, BULL. POLISH ACAD. SCI. MATH. 48 (2000), no. 3, 335--340
88.
On the intersection product of analytic cycles, ANN. POLON. MATH. 73 (2000), no. 2, 135--146
87.
General blowups of ruled surface, ABH. MATH. SEM. UNIV. HAMBURG 70 (2000), 93--103
85.
Effective Nullstellensatz for strictly regular sequences, UNIV. JAGIELL. ACTA MATH. no. 38 (2000), 163--167

1999

83.
Hodge numbers of nodal double octics, COMM. ALGEBRA 27 (1999), no. 8, 4097--4102
82.
Double coverings of octic arrangements with isolated singularities, ADV. THEOR. MATH. PHYS. 3 (1999), no. 2, 217--225
80.
Embeddings of blown-up plane, GEOM. DEDICATA 76 (1999), no. 2, 165--175
79.
Projective quartics revisited, ANN. POLON. MATH. 72 (1999), no. 1, 43--50
78.
Piotr Tworzewski, M.Kwiecinski
Fibres of analytic maps, BULL. POLISH ACAD. SCI. MATH. 47 (1999), no. 3, 245--255
77.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stückrad
Term bases for multivariate interpolation of Hermite type, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY (BIELSKO-BIAŁA, 1997). Univ. Iagel. Acta Math. No. 37 (1999), 37--49

1998

75.
Bézout-type theorems for certain analytic sets, BULL. POLISH ACAD. SCI. MATH. 46 (1998), no. 3, 277--283
74.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stückrad
Intersection of sequences of ideals generated by polynomials, J. PURE APPL. ALGEBRA 131 (1998), no. 1, 1--12
73.

1997

72.
Singular set of w-holomorphic functions on quasi-projective algebraic sets, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 4, 337--344
71.
Kummer configurations in P5, GEOM. DEDICATA 67 (1997), no. 3, 259--270
70.
On separately holomorphic functions, EXPOSITION. MATH. 15 (1997), no. 2, 175--181
69.
On Urata fibre bundles, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 3, 297--301
68.
Holomorphic bijections of algebraic sets, VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 63--66
67.
Partial results and equivalent formulations of the Jacobian conjecture, JACOBIAN CONJECTURE AND DYNAMICAL SYSTEMS (TORINO, 1997). Rend. Sem. Mat. Univ. Politec. Torino 55 (1997), no. 4, 275--282 (1999)
66.
An elementary proof of the tameness of polynomial automorphisms of k2, (ENGLISH. ENGLISH SUMMARY) UNIV. IAGEL. ACTA MATH. no. 35 (1997), 251--260
65.
The Jacobian conjecture in case of "non-negative coefficients", VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 67--75
64.
On complexified norm, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 115--120
63.
Convergence of holomorphic chains, ANN. POLON. MATH. 65 (1997), no. 3, 227--234
62.
61.
On the intersection multiplicity of analytic curves in Cm, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 2, 163--169